# SDR R61A201510180721

- Difficulty date: September 29, 2015
- Submitted: October 18, 2015
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 8,805 hours, 8,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85329539105
- Condition: Corroded
- Location: Zone 100
- Part time: 8,805 hours, 8,525 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LEVEL 2 CORROSION ON FWD PAX DOOR THRESHOLD.  MAINTENANCE R & R THRESHOLD IAW SRM 51-42-05-02-01.
